# SDR SWIA201904125751

- Difficulty date: March 15, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 STR 27 TO 26 R DOUBLER HAS CORROSION LOWER EDGE. (C-CHECK) RO: 04/11/2019 REMOVED AND INSTALLED NEW VHF SUPPORT INTERCOSTAL IAW REO. LEAK CHECKS GOOD.
